MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM; RESONATE ANTERIOR CERVICAL PLATE, 4-LEVEL, 69MM

GLOBUS MEDICAL, INC. RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM; RESONATE ANTERIOR CERVICAL PLATE, 4-LEVEL, 69MM
Model Number 1194.4069
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Imaging provided shows a screw backing out of the plate.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed for a screw that was backing out of a resonate plate post-operatively.

Brand Name
RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 4-LEVEL, 69MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15383598
Report Number3004142400-2022-00130
Device Sequence Number5707455
Product Code KWQ
UDI-Device Identifier00193982155704
UDI-Public00193982155704
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.4069
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale